# SDR UPS96220816

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5220 · Emergency Exits
- Part: Casting
- Part number: 65210818
- Condition: Corroded
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION RT FORWARD OVERWING EXIT HANDLE PRESSURE SEAL CASTING.  REMOVED CORRODED CASTING, INSTALLED NEW CASTING.  ALL WORK DONE IAW SRM 51-30-2, SRM 52-00-2, AND OHM 52-26-01.
